# SDR JJBA20240618037

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,421 hours, 27,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD DIFFICULT TO OPEN AFTER FLIGHT. LUBED AND PERFORMED OPS CHECK OF MAIN CABIN DOOR. OPS CHECK GOOD. ALSO PRESSURIZED AIRCRAFT. OPS CHECK SAT
